Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Corrigendum to: “Improvements on the star discrepancy of $(t,s)$-sequences" (Acta Arith. 154 (2012), 61–78)

Tom 159 / 2013

Henri Faure, Christiane Lemieux Acta Arithmetica 159 (2013), 299-300 MSC: Primary 11K38; Secondary 11K06. DOI: 10.4064/aa159-3-5

Streszczenie

This short note is intended to correct an inaccuracy in the proof of Theorem 3 in the paper mentioned in the title. The result of Theorem 3 remains true without any other change in the proof. Furthermore, a misprint is pointed out.

Autorzy

  • Henri FaureInstitut de Mathématiques de Luminy
    UMR 6206 CNRS
    163 Av. de Luminy, case 907
    13288 Marseille Cedex 9, France
    e-mail
  • Christiane LemieuxDepartment of Statistics and
    Actuarial Science
    University of Waterloo
    200 University Avenue West
    Waterloo, ON, N2L 3G1, Canada
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek